MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 CATHETER STABILIZATION, PICC/CENTRAL LINE; CATHETER SECUREMENT DEVICE

C.R. BARD, INC. (BASD) -3006260740 CATHETER STABILIZATION, PICC/CENTRAL LINE; CATHETER SECUREMENT DEVICE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Itching Sensation (1943); Local Reaction (2035); Blister (4537)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported, patient has developed a red rash that has little blister that leak yellow fluid and is itchy under the area of the statlock.Patient has a known allergy to adhesives.Patient went to er where it was removed and placed on opposite arm, had to stich the line due to allergic reaction to the statlock covered with hypoallergenic dressing.Got infection in picc line has appointment with cardiologist tues (b)(6) 205 for follow up.Picc line was removed.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The date of event was not provided by the complainant/reporter, the date reflected in this report is the date bd became aware of the event.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the patient, she is currently using a statlock and has developed a red rash that has little blister that leaks yellow fluid and is itchy under the area of the statlock.She states she has a known allergy to adhesives.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported by the customer that the statlock caused a red rash with little blisters that leak yellow fluid and is itchy under the area of the statlock.The picc became infected.The patient went to the er to have the picc removed and a new catheter placed in the opposite harm.New catheter was stitched in place and a hypoallergenic dressing applied.Patient referred to cardiology for follow up.Additional information received 7/30/2025: patient confirmed the original picc was covered with a tegaderm dressing.Patient could not confirm if blood cultures or culture of the picc was done.Patient reports they need to see a cardiologist due to fluid build up around heart and there was enlargement of some area but she is unsure which part.Patient reports having a stress test with myocardial perfusion and a ct plumonary w/contrast on (b)(6) 2025.Patient reports she has recovered and has had no other complications.Patient provided the following medical history: she received ceftriaxone and daptomycin antibiotics that were being infused to treat a post-operative infection developed from a total ankle surgery.On (b)(6) 2025, she started iv antibiotics.In mid may, patient reports she had to have a flap and currently has an external fixater as part of treatment for the post op site infection, is having it removed in two weeks.

Brand Name
CATHETER STABILIZATION, PICC/CENTRAL LINE
Common Device Name
CATHETER SECUREMENT DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
DAVOL SURGICAL INNOVATIONS -9616067
ave. roberto fierro #6408
parque industrial aeropuerto
cd. juarez, chih s.a. de c.v. 32690
MX   32690
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22383129
Report Number3006260740-2025-04490
Device Sequence Number7101153
Product Code KMK
UDI-Device Identifier00801741082948
UDI-Public(01)00801741082948
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberPIC0220
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer07/10/2025
07/30/2025
Initial Report FDA Received Date07/02/2025
Supplement Report FDA Received Date08/01/2025
08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown